# SDR AALA201902229018

- Difficulty date: February 20, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 58,178 hours, 21,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP SKIN WAS DELAMINATED.  REPAIRED IAW SRM 57-53-00-300-006.
